# SDR SCNA20250807298

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N836SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40251
- Aircraft time: 46,566 hours, 18,909 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Condition: Locked
- Location: Zone 400
- Stage of operation: LD
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENG UNRESPONSIVE AFTER TOUCH DOWN N1 STUCK AT 20% WITH NO CHANGE IN N1, N2, FF WITH THRUST LEVER INCREASE. REVERSER LIGHT YELLOW WITH INABILITY TO ENGAGE NR 1 REVERSER ON LANDING. TAKE OFF CONFIG LIGHT ILLUMINATES WITH THRUST LEVER INCREASE MX NOTIFIED.   REMOVED LOCKING DEVICE FROM LT DIRECTIONAL CONTROL VALVE. MANUALLY STOWED THRUST REVERSER IAW AMM 78-31-00.  PERFORMED EAU BITE IAW FIM 78-31 TASK 801, CLEARED STOW & DEPLOY FAULTS RAN THRUS REVERSER WITH NO DEFECTS.  CREW PERFORMED ENGINE RUN,  OPS CHECKS GOOD
